MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 2 R; CEMENTED FEMUR COMPONENT

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 2 R; CEMENTED FEMUR COMPONENT
Model Number 02.07.2402R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 october 2020 lot 189488: 24 items manufactured and released on 06-mar-2019.Expiration date: 2024-02-26.No anomalies found related to the problem.To date, 16 items of the same lot have been already sold without any similar reported event.Additional implant involved:gmk-revision 02.07.0682r revision fixed tibial tray cemented size 2 r (k123721) lot.1903716 batch review performed on 20 october 2020 lot 1903716: 11 items manufactured and released on 25-sep-2019.Expiration date: 2024-09-18.No anomalies found related to the problem.To date, 10 items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-revision 02.07.0220scf fixed tibial insert sc size 2/20mm (k103170) lot.178510 batch review performed on 20 october 2020 lot 178510: 18 items manufactured and released on 02-feb-2018.Expiration date: 2023-01-18.No anomalies found related to the problem.To date, 6 items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-revision 02.07.Fcl15105 extension stem - fluted ø 15 l 105 (k120790) lot.1900650 batch review performed on 20 october 2020 lot 1900650: 45 items manufactured and released on 05-jun-2019.Expiration date: 2024-05-21.No anomalies found related to the problem.To date, 17 items of the same lot have been already sold with one similar event reported.Additional implant involved: gmk-revision 02.07.Fcl14105 extension stem - fluted ø 14 l 105 (k120790) lot.167136a batch review performed on 20 october 2020 lot 167136a: 1 item manufactured and released on 25-sep-2019.Expiration date: 2024-08-28.No anomalies found related to the problem.To date, 1 item of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection, 5 months after primary surgery, and the pathogen is unknown.The surgeon removed all implants and implanted a medacta femur and poly with antibiotic cement to act as a spacer.The surgery was completed successfully.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 2 R
Common Device Name
CEMENTED FEMUR COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10821834
Report Number3005180920-2020-00790
Device Sequence Number14187454
Product Code JWH
UDI-Device Identifier07630030821394
UDI-Public07630030821394
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2024
Device Model Number02.07.2402R
Device Catalogue Number02.07.2402R
Device Lot Number189488
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;